# SDR SWAA2025022887419

- Difficulty date: January 19, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-HORIZONTAL UPPER SLIDING SEAL CRACKED DOT# J149 <[01] REMOVED; LOCATED; DRILLED; AND INSTALLED NEW R/H HORIZONTAL UPPER SLIDING SEAL REF B737-NG AMM 53-31-31-400-802; [02] REMOVED; LOCATED; DRILLED; AND INSTALLED NEW R/H HORIZONTAL UPPER SLIDING SEAL REF B737-NG AMM 53-31-31-400-802.
